Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Discolored stools. Could it be due to the intake of carrot juice?

2 days ago I had a beet,apple and carrot juice (in a juicer) and less than 12 hours later my bowel movement was completely magenta colored. Completely. I assumed it was from the beets in my juice. Even though its been another 24 hours past that, my movement still has that redish color to it. Is it still beet related if that at all? And how long til it will stop? Thanks.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Geriatrics Specialist 's  Response
hi there
am dr.surendiran
nice to meet you here in HCMagic
A normal bowel movement is different for each person and may vary in consistency and frequency.
Usually it contains the food that is consumed to about 3 to 4 days inside the bowel,that is totally normal,
hence you are not having any other symptoms like,pain in lower abdomen,
dont worry,
drink plenty of water and fiber rich food,that would help
hope i helped your query
regards dr.surendiran hcmagic
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor